# SDR CALA2019091301527

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 95,610 hours, 22,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D L2 DOOR GIRT BAR FAILED MESUREMENT CHECK AT FWD POSITION. REF ST-SAA NR 0069614. REMOVED AND REPLACED L2 DOOR GIRT BAR IAW AMM 25-66-10-402-022 AREA FREE OF FOD.
